# SDR RAIA201907040015

- Difficulty date: July 4, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT SHEAR CLIP CRACKED AT FRAME 65 STR 17L. R&R SHEAR CLIP AT FR 65 STR 17L.
